# SDR USAA2010041590800

- Difficulty date: April 13, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 38,655 hours, 15,466 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: D546032720005
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - C6 - MAJOR REPAIR - NR 2 PYLON, NR 7 RIB IS DAMAGED AT CLAMP ATTACHMENT.  REPLACED NR 2 PYLON NR 7 RIB IAW SRM 51-42-11.
